Birth control body changes

Patient

Q: I am currently taking Junel Fe birth control and have been for about two years.. I am five four and now one hundred and fifteen pounds. when i began the pill it increased my breasts a pretty good amount and I was much happier with them..they stayed this way for a long time, however six months ago I lost fifteen pounds after having being sick for a long time. I lost A LOT of weight in my breasts.. Now i have gained back the weight and even a few more pounds but I have not gained any back in my breasts. I guess what I am wondering is if I stop taking the pill for a bit and then restart up do you think the hormone change would cause my breasts to increase as they did the first time??

any thoughts would be SO helpful!

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews